| Model Number |
01.18.146 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 july 2021: lot 114072: (b)(4) items manufactured and released on 16-jan-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
Revision surgery about 9 years and 5 months after primary due to stem loosening.The primary surgery exact date is unknown, it was in 2012.Some granuloma from abrasion were found in the hip, the hip system had a metal-on-metal bearing from a competitor.The revision surgery was completed successfully.